Dynamic systems described by differential equations with singularities of the type $frac00$ and their machine solving
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 87-96
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a7,
author = {Bene\v{s}, Karel},
title = {Dynamic systems described by differential equations with singularities of the type $frac00$ and their machine solving},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {87--96},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166428},
zbl = {0756.34006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a7/}
}
TY - JOUR AU - Beneš, Karel TI - Dynamic systems described by differential equations with singularities of the type $frac00$ and their machine solving JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 87 EP - 96 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a7/ LA - en ID - AUPO_1991_30_1_a7 ER -
%0 Journal Article %A Beneš, Karel %T Dynamic systems described by differential equations with singularities of the type $frac00$ and their machine solving %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 87-96 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a7/ %G en %F AUPO_1991_30_1_a7
Beneš, Karel. Dynamic systems described by differential equations with singularities of the type $frac00$ and their machine solving. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 87-96. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a7/